Jul 21, 2012 06:07AM menan wrote:
My heart breaks for you. Sending you hugs and hope!
I am also TNBC so I know where your terror comes from but so far I only have had lung mets hanging on. Did your OC give you something for anxiety like Ativan? I take it for nausea and before Pet scans.
I had a sister who was told 3 to 6 months with her primary brain cancer and she lived 3 years (1981 -1984) using radiation so don't give up hope. Never asked her if the headaches went away, but I do know she had an ice cream cone after every treatment for the nausea. Visited with a retired Dr. who stopped for Mexican food as that helped him feel better. Experiment to see what helps you.
I had steroids with my Halaven chemo yesterday and have yet to sleep so I know about that SE! I have the munchies with it though which helps the queasy stomach.
Go ahead and scream or cry or beat a pillow. Let all that anger out and keep on keeping on till you call yell 'WINNING'!!!!
Keeping you in my prayers, Nancy